# SDR SWAA2024103042817

- Difficulty date: September 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN 2024-593237<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV A.;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV A.
